Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 438987, 8 pages
Research Article

An Improved Approach to the PageRank Problems

1School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China
2Department of Mathematics, The University of Hong Kong, Pokfulam, Hong Kong

Received 1 August 2013; Revised 25 November 2013; Accepted 25 November 2013

Academic Editor: Zhongxiao Jia

Copyright © 2013 Yue Xie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yue Xie, Ting-Zhu Huang, Chun Wen, and De-An Wu, “An Improved Approach to the PageRank Problems,” Journal of Applied Mathematics, vol. 2013, Article ID 438987, 8 pages, 2013.